An Algorithm for Gaussian Quadrature given Modified Moments.
Numerische Mathematik, Tome 18 (1971), pp. 465-478
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{NUMA_1971__18_132125,
author = {R.A. Sack and A.F. Donovan},
title = {An {Algorithm} for {Gaussian} {Quadrature} given {Modified} {Moments.}},
journal = {Numerische Mathematik},
pages = {465--478},
year = {1971},
volume = {18},
zbl = {0221.65041},
url = {http://geodesic.mathdoc.fr/item/NUMA_1971__18_132125/}
}
R.A. Sack; A.F. Donovan. An Algorithm for Gaussian Quadrature given Modified Moments.. Numerische Mathematik, Tome 18 (1971), pp. 465-478. http://geodesic.mathdoc.fr/item/NUMA_1971__18_132125/